# SDR SWAA2013081519233

- Difficulty date: July 31, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 41,929 hours, 24,422 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK CORRODED AT BS 727B +1, RBL15.  REPAIRED FLOOR TRACK IAW SRM.
